# SDR UF6A990913

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: JD571J0047000
- Condition: Damaged
- Location: Ws 368.366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT WING RIB STATION 368.366 HAS A CRACKED STIFFENER AT THE LOWER ATTACHMENT POINT.  MAINTENANCE FABRICATED AND INSTALLED STIFFENER.  ALL WORK WAS DONE IAW BAE ATP SRM 57-40-01.  (M)
